| contributor author | C. Yang | |
| contributor author | S. Tangaramvong | |
| contributor author | F. Tin-Loi | |
| contributor author | W. Gao | |
| date accessioned | 2017-12-16T08:59:25Z | |
| date available | 2017-12-16T08:59:25Z | |
| date issued | 2017 | |
| identifier other | %28ASCE%29ST.1943-541X.0001618.pdf | |
| identifier uri | http://138.201.223.254:8080/yetl1/handle/yetl/4237145 | |
| publisher | American Society of Civil Engineers | |
| title | Influence of Interval Uncertainty on the Behavior of Geometrically Nonlinear Elastoplastic Structures | |
| type | Journal Paper | |
| journal volume | 143 | |
| journal issue | 1 | |
| journal title | Journal of Structural Engineering | |
| identifier doi | 10.1061/(ASCE)ST.1943-541X.0001618 | |
| tree | Journal of Structural Engineering:;2017:;Volume ( 143 ):;issue: 001 | |
| contenttype | Fulltext | |